Volume 48, Number 4
Previous Issue Next Issue

Jie Shen, Changtao Sheng & Zhongqing Wang

10.4208/jms.v48n4.15.01

J. Math. Study, 48 (2015), pp. 315-329.

Preview Full PDF 382 2628 Abstract

Faker Ben Belgacem & Sidi-Mahmoud Kaber

10.4208/jms.v48n4.15.02

J. Math. Study, 48 (2015), pp. 330-344.

Preview Full PDF 305 2408 Abstract

Jun Zhang, Wu-Lan Li, Xin-Yue Fan & Xiao-Jun Yu

10.4208/jms.v48n4.15.03

J. Math. Study, 48 (2015), pp. 345-361.

Preview Full PDF 300 2266 Abstract

Ioannis K. Argyros & Santhosh George

10.4208/jms.v48n4.15.04

J. Math. Study, 48 (2015), pp. 362-374.

Preview Full PDF 292 2286 Abstract

Youssef Akdim & Chakir Allalou

10.4208/jms.v48n4.15.05

J. Math. Study, 48 (2015), pp. 375-397.

Preview Full PDF 279 2199 Abstract

Weiping Guo & Ling Luo

10.4208/jms.v48n4.15.06

J. Math. Study, 48 (2015), pp. 398-405.

Preview Full PDF 279 2087 Abstract

Liangyu Chen & Lin Xin

10.4208/jms.v48n4.15.07

J. Math. Study, 48 (2015), pp. 406-418.

Preview Full PDF 283 2100 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard